MathSciNet Relay Station
MathSciNet bibliographic data
MR552416 03F60 (34A99)
Pour-El, Marian Boykan; Richards, Ian A computable ordinary differential equation which possesses no computable solution. Ann. Math. Logic 17 (1979), no. 1-2, 61–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement